Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

somethingbright

Member
  • Total Reviews

    0
  • Content Count

    12
  • Joined

  • Last visited

Community Reputation

0 Neutral

About somethingbright

  • Rank
    New Member

Profile Information

  • Gender
    Female
  • Location
    LA, California

Recent Profile Visitors

800 profile views
  1. I'm about 2 1/2 months into my treatment. My symptoms so far are muscle and joint soreness and fatigue. Oddly enough, dry skin hasn't really been a problem with me. I guess it's the jojoba oil doing its job. Anyways, lately I've been having a tiny vision problem. It's almost like a slight fog over half of my pupil that comes and goes. I've never had vision problems, and I've never needed glasses or contacts. I stare at the computer a lot, so I really don't know if this is accutane related. I ha
  2. It's totally fine, it's not gonna kill you. But yeah, you should wait to take it because there is the dreaded IB, initial breakout, and you definitely need choose the right time. Don't want a face full of zits at an important meeting. I'm month 2, and I'm just having the initial breakout.... it's totally bad. I have moderate acne that can easily be covered with makeup (most of my friends didnt even know why i was going on accutane because makeup made my skin look flawless), but this IB is just
  3. It depends on what insurance you have. My cousins have PPO, which means you get to choose what doctors you have, but you pay more. I have Blue Shield HMO, which means I don't get to choose doctors, but everything is cheaper. I was worried about price too, but found I only have to pay $5 a month each time I refill. Ask your mom how much she's been paying or go with her to get next months round.
  4. Hair loss is a ehh side effect, meaning it doesn't occur for everyone. I'm in month 2 of Accutane, and I haven't noticed any hair loss, except for conditioner undoing my tangles in the shower resulting in hair all over my hands, but that was happening before Accutane. As for male baldness, I really don't think that's relevant because most men experiencing baldness wouldn't be on Accutane at that age. If you're considering taking it but worried about the hair problem, don't miss out on clear skin
  5. Well, it's not uncommon, but it's not supposed to happen. I would contact your derm. This usually is the reason people go on a second round of Accutane. Perhaps you didn't have a long enough course? It's usually 6-7 months per course But man, that sucks, you have my sympathy. I can't wait till I clear up though. I had moderate persistent acne when I started Accutane, but nothing makeup couldn't fix. I'm in the early second month, and this is probably one of the worst breakouts I've ever had. Th
  6. My lips were kind of dry before that, so its hard to tell. my lips are dry now, but i think its because ive been using Dr Dans Medibalm without really needing it. they just feel like plastic. and im 98 pounds, so 44.5 kg. so it sounds like the right dose.
  7. I've been on accutane for about 23 days now, so over 3 weeks. From what I've read, most users get dryness within a week. I've had muscle aches and weird dreams, which has been somewhat linked to accutane, but my skin shows no changes. its not as oily, but its not dry like i expected it to be. I didn't even get an initial breakout. the zits i have could easily have appeared without accutane. I have no idea if my body is responding to it. I'm taking the 40 mg claravis. When held up to the light,
  8. I'm going camping at Jalama beach in a few weeks. I seriously don't know how I'll enjoy myself staying out of the sun. I LOVE bike riding and body boarding and hanging out at the park there. Anyways, from reading several posts, I figure lathering up on sunscreen will let me be in the sun for long periods of time without getting burnt. I'll probably just get kind of red or tan. However, will I be able to swim in the ocean? I noticed the salt water helped my acne in the past, but now that i'm
  9. I'm taking birth control, getting ready for my journey on Accutane. I've had my heart set on it for so long, because I'm obsessed wtih achieving clear skin. My acne is moderate (nowhere near cystic or severe) but persistent (I'm 14 and I've had it since fourth grade. My dad, who I get the acne from, still gets zits at 50). I know 3 people who have taken Accutane and seen amazing results. However, they've just recently stopped taking it, and I just read a whole bunch of stories online about peopl
  10. 1) For the girls on accutane, can you hide most of the side effects with makeup? My makeup pretty much covers my acne all of the time, just some concealer and some setting powder, so I'm wondering if the first initial breakout is usually manageable with makeup. 2) Since my acne is nowhere near cystic or severe, will my first initial breakout not be that bad? Does it depend on how bad your acne is? Or does it just make you break out terribly regardless? Thank you!
  11. I've been on birth control for a little over a week, just because I'm required to for accutane even though i'm not sexually active. I've been MAJORLY emotional. I can't tell if this is because my life sucks, or if I'm having depression as a side effect from the birth control. ugh. I'm hoping accutane won't have any side effects on me like that. im very frustrated because i was planning to take accutane over the summer so i could get my initial breakout in the comfort of my own home, but my b
×